# SDR REXA2025101400932

- Difficulty date: September 3, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 36,699 hours, 26,822 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670322129
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TO REMOVAL NLG AFT DOOR, WAS FOUND CORROSION ON NLG AFT DOOR HINGE FITTINGS BORE. (FUSELAGE AREA). NLG AFT DOOR HINGE FITTINGS BORE WAS FOUND DUE TO EXCESSIVE ALLOWABLE DAMAGE AND WERE REPLACED PER CRJ900 SRM 53-00-00-101-001-A01 AND SRM 51-42-21-001-001-A01
